Follow
Maxim Dm. Arnold
Maxim Dm. Arnold
Associate Professor, University of Texas at Dallas
Verified email at utdallas.edu - Homepage
Title
Cited by
Cited by
Year
TASEP modelling provides a parsimonious explanation for the ability of a single uORF to derepress translation during the integrated stress response
DE Andreev, M Arnold, SJ Kiniry, G Loughran, AM Michel, D Rachinskii, ...
elife 7, e32563, 2018
232018
Cross-ratio dynamics on ideal polygons
M Arnold, D Fuchs, I Izmestiev, S Tabachnikov
International Mathematics Research Notices 2022 (9), 6770-6853, 2022
122022
Iterating evolutes and involutes
M Arnold, D Fuchs, I Izmestiev, S Tabachnikov, E Tsukerman
Discrete & Computational Geometry 58 (1), 80-143, 2017
122017
Dynamics of discrete time systems with a hysteresis stop operator
M Arnold, N Begun, P Gurevich, E Kwame, H Lamba, D Rachinskii
SIAM Journal on Applied Dynamical Systems 16 (1), 91-119, 2017
122017
Nonsmooth convex caustics for Birkhoff billiards
M Arnold, M Bialy
Pacific Journal of Mathematics 295 (2), 257-269, 2018
112018
Cyclic pursuit without coordinates: Convergence to regular polygon formations
M Arnold, Y Baryshnikov, D Liberzon
53rd IEEE Conference on Decision and Control, 6191-6196, 2014
82014
On the size of the Navier-Stokes singular set
M Arnold, W Craig
Discrete & Continuous Dynamical Systems 28 (3), 1165, 2010
72010
Global Existence and Uniqueness Theorem for 3D Navier-Stokes System on T3 for Small Initial Conditions in the SpacesΦ (α)
MD Arnold, YG Sinai
Pure and Applied Mathematics Quarterly 4 (1), 71-79, 2008
72008
Pinball dynamics: unlimited energy growth in switching Hamiltonian systems
M Arnold, V Zharnitsky
Communications in Mathematical Physics 338 (2), 501-521, 2015
52015
Convex hull asymptotic shape evolution
M Arnold, Y Baryshnikov, SM LaValle
Algorithmic Foundations of Robotics X, 349-364, 2013
52013
Regularity of Solutions to Vorticity Navier–Stokes System on ℝ2
M Arnold, Y Bakhtin, E Dinaburg
Communications in mathematical physics 258 (2), 339-348, 2005
52005
Competing barnacle species with a time dependent reproduction rate
MC Gallagher, M Arnold, E Kadaub, S Culloty, RM O’Riordan, R McAllen, ...
Theoretical Population Biology 131, 12-24, 2020
42020
On matrix Pythagorean triples
M Arnold, A Eydelzon
The American Mathematical Monthly 126 (2), 158-160, 2019
42019
Cyclic evasion in the three bug problem
M Arnold, V Zharnitsky
The American Mathematical Monthly 122 (4), 377-380, 2015
32015
Implementation for blow up of tornado-type solutions for complex version of 3D Navier-Stokes system
MD Arnold, AV Khokhlov
arXiv preprint arXiv:0806.4286, 2008
32008
Remarks on Joachimsthal integral and Poritsky property
M Arnold, S Tabachnikov
Arnold Mathematical Journal 7 (3), 483-491, 2021
22021
A family of integrable transformations of centroaffine polygons: geometrical aspects
M Arnold, D Fuchs, S Tabachnikov
arXiv preprint arXiv:2112.08124, 2021
12021
Typical representatives of free homotopy classes in multi-punctured plane
M Arnold, Y Baryshnikov, Y Mileyko
Journal of Topology and Analysis 11 (03), 623-659, 2019
12019
Square and bow-tie configurations in the cyclic evasion problem
MD Arnold, M Golich, A Grim, L Vargas, V Zharnitsky
Nonlinearity 30 (5), 1773, 2017
12017
Typical representatives of free homotopy classes in a multi-punctured plane
M Arnold, Y Baryshnikov, Y Mileyko
arXiv preprint arXiv:1601.04224, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20